I have been on this pill for BC & to regulate my period. I've been on it for about one year now & my periods became lighter & lighter, & I now have no period. I also feel back pain & a little cramping but no other PMS symptoms. Is this normal when on this pill?
16 May 2012
Same thing happened to me. I've been on it for 11 years and never had a period. I went back to the obgyn just to make sure that it's normal and I was assured that everything was fine. So don't worry. You're 1 out of the few women who's just lucky to not have a period. As soon as you get off of it, your period will be back. I know because I tried it. So just enjoy!
Bear in mind though that no two bodies are the same, and each person reacts differently to the same medication. However, from what you wrote it seems like you're in the same boat with me. If you still need reassurance, ask your obgyn and he/she will tell you the same. ;)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Microgestin Fe 1/20 - I have taken Microgestin for a year now. I have had regular but light periods?
... but last month and this month i have not received my period. I taken 6 home pregnancy test they all come back negative. Can Microgestin stop your ...
1 answer • 30 Oct 2011
Microgestin Fe 1/20 - I'm on microgestin 1/20 and I'm in the middle of my pack right now and I have?
... my period really heavy, back pains. I haven't had my period this bad since being on the pill. Is it common for this to happen or what is ...
2 answers • 20 Mar 2013
I have completed two months of microgestin Fe. This is my first time ever on birth control. My question is, my periods for both month 1 and 2 have ...
0 answers • 6 Jan 2014
(The first Sunday after my period). I have irregular periods though, so my question is: If I don't get my period this month (and I'm not ...
1 answer • 15 Jun 2014
I've been on microgestin for 11 months now and I've had some light periods but they were always recognizable as my period. Since I became ...
2 answers • 14 Aug 2014